# SDR SWAA2019092636951

- Difficulty date: September 5, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 72,620 hours, 43,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE FLOOR TRACK CORRODED AT BS 767+5, RBL 8.  R&R FLOORBEAM IAW SRM AND EA.
